Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having severe headache, pain in lower abdomen on to right side. Is it due to cyst?

Hi my name is Whitney I have been on the pill (triphasil) for roughly six months. During the first four months i was on melodene and i had no side effects at all then i had to change due to financial reasons. Its my sixth month now and i finished my period on last Sunday. After this I ve been experiencing severe headaches and and my eyes would feel strained every time the headaches come. Then today, randomly my lower abdomen towards the right and its extremely painful and my friend suspected cysts since she had the same symptoms. Naturally from the beginning, I ve been a person that s had painful periods and is the reason why ended going on the pill. Please help me.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

Based on the description provided I would suspect migraine headaches which are quite common in women especially during or around the period. I would advise you to consult your physician or a neurologist for the same and relate to other symptoms if a migraine headache.

Regarding the lower abdominal pain, as mentioned by you, this could be dysmenorrhea in itself, but it is best to rule out other causes like cysts with the help of a transvaginal ultrasound scan.

Hope this helps.

Best wishes
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor